Long-term Seroxat use and its associated health problems

Have you been taking Seroxat for 5 years or more?

Suffered health problems that you think could be caused by Seroxat?

Then don’t tell me, but go to – ‘Seroxat: Ups and Downs’ – and let them know.

It’s new forum and we all have to start somewhere, so get over there and start posting!

The forum has been started by Shutah, whose signature runs like this:
Prescribed 20mg Seroxat 1996 for migraines!! WHY???
Divorced 1997.
Doolally 1997 onwards.
Escaped to USA 1999.
Completely barmy 1999 onwards.
Came back to UK 2003 and tried 10mg – OMG!!! Scary time.
Back up to 20mg. Ahhhhh calm again.
2004 tried 10mg again – MANIC!! Murderous!! Frightened!!
2005 put up to 30mg – wahay!! Fairyland!!
2006 down to 20mg.
2007 still on 20mg – too darn scared to try again!!!

I should also perhaps mention Shutah’s blog while I’m at it – the Seroxat Weblog

Advertisements
%d bloggers like this: